Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Arithmetic properties of eigenvalues of generalized Harper operators on graphs|
|Citation:||Communications in Mathematical Physics, 2006; 262(2):269-297|
|Józef Dodziuk, Varghese Mathai and Stuart Yates|
|Abstract:||Let denote the field of algebraic numbers in A discrete group G is said to have the σ-multiplier algebraic eigenvalue property, if for every matrix A ∈ Md((G, σ)), regarded as an operator on l2(G)d, the eigenvalues of A are algebraic numbers, where σ ∈ Z2(G, ) is an algebraic multiplier, and denotes the unitary elements of . Such operators include the Harper operator and the discrete magnetic Laplacian that occur in solid state physics. We prove that any finitely generated amenable, free or surface group has this property for any algebraic multiplier σ. In the special case when σ is rational (σn=1 for some positive integer n) this property holds for a larger class of groups containing free groups and amenable groups, and closed under taking directed unions and extensions with amenable quotients. Included in the paper are proofs of other spectral properties of such operators.|
|Description:||The original publication is available at www.springerlink.com|
|Appears in Collections:||Mathematical Sciences publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.